MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179096PF
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Product analysis #501733389:post market vigilance (pmv) received one versaport v2 fixation cannula 12mm opened by the account without packaging.The visual inspection of the returned product noted that cannula was disengaged from the trocar.The bladed obturator, circular seal and envelope seal appeared intact.The condition in which the device was received precludes functional testing.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.Note: this is a supplemental report for the evaluation.The original report was sent by asr.Asr submitted under us201607-1361 date sent (b)(6) 2016 mdr report number: 9612501-2016-00360.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the base of the trocar is broken; released so that was inserted into the patient.No injury reported.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7846636
Report Number9612501-2018-01579
Device Sequence Number1536114
Product Code GCJ
UDI-Device Identifier20884521081311
UDI-Public20884521081311
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179096PF
Device Catalogue Number179096PF
Device Lot NumberJ5F1549X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;